hi everyone... I came here to ask a question since its the holidays and hard to get a hold of Drs. I was prescribed Lexapro 10mg for anxiety on dec 15, never having taken any meds for this in the past. I immediately started feeling tremors, all day and all night, depression, nausea, headaches, Diarrhea, insomnia, and figured it was my body getting used to the meds, so I continued taking it for 5 days. I decided to stop because I could not handle the side effects, esp the tremors. news its been 10 days since my last dose, and im still feeling tremors, especially when I am resting. has anyone experienced this so long after taking the medication? will it go away? im starting to get worried ... any help is appreciated...
Took Lexapro 10mg for 5 days, still feeling tremors 10 days later?
Question posted by rickyg1984 on 30 Dec 2020
Last updated on 14 February 2021
When starting an antidepressant the symptoms may get worse this is called activation syndrome; however, what you are describing sounds like serotonin syndrome and it can be fatal. It was wise to know this was not just getting acclimated to the drug and stop. The tremors can last for months after discontinuation and hopefully they are not permanent.
Mostly everyone have experience the side effects you mention. The good news is those side effects usually subside within a few weeks once you continue taking the medication. Never quit taking these medication without a doctor advice. Stopping abruptly can cause relapse in the brain. You can split the 10mg since it may be too much for you. Take 5mg in the morning and 5mg at lunch or bedtime. But you should definitely let your doctor know about your symptoms.
- Lexapro uses and safety info
- Lexapro prescribing info & package insert (for Health Professionals)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.